# SDR HNAA0700040

- Difficulty date: February 15, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 46,876 hours, 52,274 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Odor
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG OIL SMELL IN FLIGHT DECK WITH APU BLEED ON.  RAN APU OPERATED BLEEDS FOR SEVERAL MINUTES, NO SMELL DETECTED.
